# SDR SWIA202162640

- Difficulty date: August 19, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 42,862 hours, 40,002 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SPOILERON HAS CORRODED HARDWARE ON ALL FOUR HINGES.   (C-CHECK- RO 11/11/21)   REPLACED L'H SPOILERON CORRODED HARDWARE  AT ALL 4  HINGES WITH SERVICEABLE HARDWARE  IAW CRJ 200 AMM 27-64-01- 400-801 STEP2B (1) THRU (4). OPA TEST OF FLIGHT SPOILER GOOD IAW CRJ 200 AMM 27-64-00-710-801. REFERENCE ATTACHED CONTINUE CARD FOR DETAILS OF WORK PERFORMED.
